Alert archive / Illinois / Wind Chill Advisories in 2015

Wind Chill Advisory 4, NWS Lincoln, IL

February 14, 201516 counties in Illinois

NWS Lincoln, IL issued this wind chill advisory at Feb 14, 2015, 3:45 AM CST for 16 counties in Illinois. It took effect at Feb 14, 2015, 6:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2015, 3:45 AM CST (09:45 UTC)
In effect from
Feb 14, 2015, 6:00 PM CST
Expired
Feb 15, 2015, 9:00 AM CST
In force
15 hr
Issued by
NWS Lincoln, IL

Counties Champaign County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Peoria County, IL, Piatt County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 35 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1381 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
368 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

181 
WWUS43 KILX 140946
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
345 AM CST SAT FEB 14 2015

...BITTER COLD WIND CHILLS EXPECTED TONIGHT INTO MID SUNDAY
MORNING...

ILZ027>031-036>038-041>046-055-057-142100-
/O.NEW.KILX.WC.Y.0004.150215T0000Z-150215T1500Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-MASON-
LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE
345 AM CST SAT FEB 14 2015

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST
SUNDAY. 

* WIND CHILL VALUES: AS LOW AS 15 TO 20 DEGREES BELOW ZERO.

* TIMING: WIND CHILLS WILL DROP TO 10 TO 15 BELOW ZERO FROM I-74
  NORTH DURING THIS AFTERNOON...WITH THE LOWEST WIND CHILL VALUES
  APPROACHING 20 BELOW ZERO OCCURRING LATER THIS EVENING INTO
  EARLY SUNDAY MORNING.

* IMPACTS: BITTERLY COLD WIND CHILLS CAN QUICKLY LEAD TO
  HYPOTHERMIA AND FROST BITE TO EXPOSED SKIN IF PRECAUTIONS ARE
  NOT TAKEN. BE CAREFUL TO LIMIT EXPOSURE OF PETS TO THE COLD AS
  WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES...AND
MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE.

&&

$$

07
4 follow-up statements
827 
WWUS43 KILX 142100
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CST SAT FEB 14 2015

...BITTER COLD WIND CHILLS EXPECTED TONIGHT INTO MID SUNDAY
MORNING...

ILZ027>031-036>038-041>046-055-057-151000-
/O.CON.KILX.WC.Y.0004.150215T0000Z-150215T1500Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-MASON-
LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE
300 PM CST SAT FEB 14 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM CST SUNDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
9 AM CST SUNDAY. 

* WIND CHILL VALUES: AS LOW AS 15 TO 20 DEGREES BELOW ZERO.

* TIMING: WIND CHILLS WILL DROP TO 10 TO 15 BELOW ZERO FROM I-74
  NORTH THIS EVENING...WITH THE LOWEST WIND CHILL VALUES
  APPROACHING 20 BELOW ZERO OCCURRING OVERNIGHT.

* IMPACTS: BITTERLY COLD WIND CHILLS CAN QUICKLY LEAD TO 
  HYPOTHERMIA AND FROST BITE TO EXPOSED SKIN IF PRECAUTIONS ARE 
  NOT TAKEN. BE CAREFUL TO LIMIT EXPOSURE OF PETS TO THE COLD AS 
  WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE.

&&

$$


BARNES
015 
WWUS43 KILX 150312
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
912 PM CST SAT FEB 14 2015

...BITTER COLD WIND CHILLS TONIGHT INTO SUNDAY MORNING...

ILZ027>031-036>038-041>046-055-057-151000-
/O.CON.KILX.WC.Y.0004.000000T0000Z-150215T1500Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-MASON-
LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE
912 PM CST SAT FEB 14 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WIND CHILL VALUES: AS LOW AS 15 TO 20 DEGREES BELOW ZERO.

* TIMING: WIND CHILLS WILL DROP TO 10 TO 15 BELOW ZERO FROM I-74 
  NORTH THIS EVENING...WITH THE LOWEST WIND CHILL VALUES 
  APPROACHING 20 BELOW ZERO OCCURRING OVERNIGHT. 

* IMPACTS: BITTERLY COLD WIND CHILLS CAN QUICKLY LEAD TO 
  HYPOTHERMIA AND FROST BITE TO EXPOSED SKIN IF PRECAUTIONS ARE 
  NOT TAKEN. BE CAREFUL TO LIMIT EXPOSURE OF PETS TO THE COLD AS 
  WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE.

&&

$$
441 
WWUS43 KILX 150914
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
314 AM CST SUN FEB 15 2015

...BITTER COLD WIND CHILLS IN THE NORTH THIS MORNING...
...SEVERAL INCHES OF SNOW TONIGHT AND MONDAY IN THE SOUTH...

ILZ036-041>044-055-057-151015-
/O.CAN.KILX.WC.Y.0004.000000T0000Z-150215T1500Z/
FULTON-MASON-LOGAN-DE WITT-PIATT-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...HAVANA...LINCOLN
314 AM CST SUN FEB 15 2015

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE WIND
CHILL ADVISORY. 

WIND CHILLS ARE EXPECTED TO REMAIN WARMER THAN ADVISORY CRITERIA
EARLY THIS MORNING. THEREFORE THE WIND CHILL ADVISORY HAS BEEN
CANCELLED.

$$

ILZ052-061>063-066>068-071>073-151800-
/O.NEW.KILX.WW.Y.0006.150216T0000Z-150217T0000Z/
CHRISTIAN-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-
RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...TAYLORVILLE...SHELBYVILLE...EFFINGHAM...
FLORA...LAWRENCEVILLE
314 AM CST SUN FEB 15 2015

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO 6 PM CST MONDAY.

* TIMING...STEADY LIGHT SNOW WILL BEGIN THIS EVENING...WITH THE
  HEAVIEST ACCUMULATIONS MAINLY BETWEEN MIDNIGHT AND NOON ON MONDAY. 

* ACCUMULATIONS...3 TO 6 INCHES...WITH THE HIGHER AMOUNTS MAINLY
  SOUTH OF HIGHWAY 50.

* WIND...EAST AT 5 TO 10 MPH.

* IMPACTS...ROADS AND WALKWAYS WILL BECOME SNOW COVERED AND
  SLIPPERY THIS EVENING...WITH HAZARDOUS TRAVEL CONDITIONS
  CONTINUING THROUGH THE DAY ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

ILZ027>031-037-038-045-046-151500-
/O.CON.KILX.WC.Y.0004.000000T0000Z-150215T1500Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-CHAMPAIGN-
VERMILION-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...CHAMPAIGN...URBANA...DANVILLE
314 AM CST SUN FEB 15 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* TIMING: WIND CHILLS AROUND 15 BELOW ZERO WILL CONTINUE THROUGH
  MID MORNING.

* IMPACTS: BITTERLY COLD WIND CHILLS CAN QUICKLY LEAD TO 
  HYPOTHERMIA AND FROST BITE TO EXPOSED SKIN IF PRECAUTIONS ARE 
  NOT TAKEN. BE CAREFUL TO LIMIT EXPOSURE OF PETS TO THE COLD AS 
  WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE.

&&

$$


SHIMON
893 
WWUS43 KILX 151448
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
848 AM CST SUN FEB 15 2015

...ACCUMULATING SNOW ACROSS SOUTH-CENTRAL ILLINOIS TONIGHT INTO
MONDAY...

ILZ027>031-037-038-045-046-151600-
/O.EXP.KILX.WC.Y.0004.000000T0000Z-150215T1500Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-CHAMPAIGN-
VERMILION-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...CHAMPAIGN...URBANA...DANVILLE
848 AM CST SUN FEB 15 2015

...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

ACTUAL AIR TEMPERATURES HAVE RISEN INTO THE SINGLE DIGITS ABOVE
ZERO ACROSS THE AREA EARLY THIS MORNING. THANKS TO ONLY VERY
LIGHT WINDS...WIND-CHILL READINGS HAVE CLIMBED INTO THE ZERO TO
TEN BELOW ZERO RANGE AND WILL CONTINUE TO RISE AS THE MORNING
PROGRESSES. AS A RESULT...THE WIND CHILL ADVISORY WILL BE ALLOWED
TO EXPIRE AT 9 AM CST.

$$

ILZ052-061>063-066>068-071>073-152200-
/O.CON.KILX.WW.Y.0006.150216T0000Z-150217T0000Z/
CHRISTIAN-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-
RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...TAYLORVILLE...SHELBYVILLE...EFFINGHAM...
FLORA...LAWRENCEVILLE
848 AM CST SUN FEB 15 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO 6 PM CST MONDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO 6 PM CST MONDAY. 

* TIMING...STEADY LIGHT SNOW WILL BEGIN THIS EVENING...WITH THE 
  HEAVIEST ACCUMULATIONS MAINLY BETWEEN MIDNIGHT AND NOON ON 
  MONDAY. 

* ACCUMULATIONS...3 TO 6 INCHES...WITH THE HIGHER AMOUNTS MAINLY 
  SOUTH OF HIGHWAY 50. 

* WIND...EAST AT 5 TO 10 MPH.

* IMPACTS...ROADS AND WALKWAYS WILL BECOME SNOW COVERED AND 
  SLIPPERY THIS EVENING...WITH HAZARDOUS TRAVEL CONDITIONS 
  CONTINUING THROUGH THE DAY ON MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$


BARNES

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Feb 14, 3:31 AM CST, 14 minutes earlier.

Area forecast discussion, Feb 14, 3:31 AM CST, 14 minutes before
Area Forecast Discussion
NATIONAL WEATHER SERVICE LINCOLN IL
331 AM CST Sat Feb 14 2015

.SHORT TERM...(Today)
ISSUED AT 330 AM CST SAT FEB 14 2015

The Arctic cold front has reached southeastern Iowa and it should
reach near the Illinois river around sunrise, then progress across
the remainder of our counties this morning. The 00z models continue
to show a band of snow showers along and behind the front, with the
higher accumulations concentrating on the southwestern half of our
forecast area this morning. The upstream radar and satellite images
seem to be correlating well with the RAP area of 700-850mb
frontogenetic forcing. The forecast soundings still show limited
deep layer moisture, with disjointed saturated layers during the
morning. Dry air will likely limit the snowfall potential of the
system, but narrow bands of enhanced lift could linger in localized
areas as the mid-level forcing advances across C IL. Isolated bands
of up to 1 inch can not be ruled out in those cases, but most areas
should stay below a half inch, with some areas just seeing trace
amounts. Pinpointing exact locations of the bands is difficult even
this close to the event, and ongoing evaluation of correlating RAP
F-gen with radar and satellite will be needed through the morning to
keep any localized bands of heavier snow covered in the gridded
forecast.

Have advanced a band of likely PoPs this morning across our
southwest areas, but also included an hour or two of likely PoPs as
far north as Lincoln to Paris. Chance PoPs were included for at
least a couple hours in all of our northern counties at some point
this morning when the F-gen and moisture best coincide.

Temps will be steady or falling through the day. High temps for this
calendar day most likely will occur early this morning ahead of the
cold front. Strong pressure rises this afternoon will cause blustery
northwest winds to develop, with sustained speeds of 20-30 mph and a
few gusts around 40 mph. Wind chills by late afternoon will dip
below zero across all of our area, with -10 to -15F north of Peoria
already by 00z/6pm.

&&

.LONG TERM...(Tonight through Friday)
ISSUED AT 330 AM CST SAT FEB 14 2015

Vigorous short wave to track into the mid Atlantic states this
evening and deepen a very strong surface low off the New England
coast tonight. This to bring yet another blizzard to coastal New
England including Boston tonight into Sunday. But for IL the main
story will be the bitter cold temperatures and wind chills. Will
issue a wind chill advisory tonight starting at 6 pm and go until 9
am Sunday for areas from Canton to Lincoln to Terre Haute northeast
where wind chills get down to 15-20 below zero. Lows overnight range
from zero to 5 below from Lincoln and Champaing north to 0 to 5
above south from I-72 south.

Strong 1046 mb arctic high pressure over nw Manitoba to weaken to
1035 mb as it drifts into the Great Lakes region Sunday afternoon.
Meanwhile a weak northern stream short wave will dive se from the
Pacific Northwest into the MO valley Sunday evening and bring chance
of light snow and flurries to areas sw of Lincoln later Sunday
afternoon into Sunday night. Snow accumulations of a dusting to up
to a half inch sw third of CWA possible with better chances of light
snow accumulations over sw and southern IL. Cold highs Sunday in the
teens. Lows Sunday night around 5F from I-74 ne to around 10F sw
CWA.

Dry conditions prevail Monday and Monday night with surface ridge
over IL with partly to mostly cloudy skies. Highs in mid to upper
20s which is still 10-15 degrees below normal for mid February.

00Z models continue to keep a stronger southern stream wx system
south of central IL Tue with surface low over southern MS river
valley. Have just chance of flurries far sw/southern counties on
Tue. Another surge of arctic air arrives Tue night through Wed night
with wind chills reaching near or a bit colder than 15 below over
northern counties. Dry conditions prevail rest of the week as temps
modify into low to mid 30s Friday afternoon.

The Climate Prediction Center (CPC) Day 8-14 Temperature Outlook for
Feb 21-27th has IL in a greater than 80% chance of below normal
temperatures, and this covers the Great Lakes region including IN/OH.
So winter's grip looks to continue across the region the rest of the
month as upper level trof generally prevails over eastern North America
east of the Rockies.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
ISSUED AT 1110 PM CST FRI FEB 13 2015

Low VFR cigs have dominated this evening and expect that to
continue until around 09z when a frontal boundary will approach
the area with occasional MVFR cigs with scattered snow showers.
At this point, it appears the better threat for a more organized
band of light snow will be over west central thru southeast IL
in the 11z-16z time frame where cigs and vsbys may drop briefly
to IFR. May see several narrow but intense bands of snow showers
develop towards dawn and track quickly from northwest to southeast.
Just where these narrow bands will setup and which TAF site they
will affect is still not that clear cut at this time. Will add
a tempo group for SPI and DEC for now and see how the band to our
northwest eventually sets up to see if we need to add lower cigs
and vsbys further north late tonight as well. Not looking at much
in the way of any accumulations with around a half inch possible in
a few locations tomorrow morning.

Any snow showers and lower vsbys/cigs will quickly move from
northwest to southeast during the morning and be out of the TAF
area by 18z with some scattered stratocumulus developing in the
strong cold advection pattern Saturday afternoon. Southwest winds
tonight of 10 to 15 kts will shift into the northwest by 11z
in PIA and by 14z in CMI. Look for a rapid increase in wind
speeds tomorrow morning with prevailing speeds of 15 to 25 kts
with gusts as high as 35 kts at times tomorrow morning into the
mid afternoon hours of Saturday before we see the winds gradually
diminish towards sunset Saturday evening.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY from 6 PM this evening to 9 AM CST Sunday
FOR ILZ027>031-036>038-041>046-055-057.

&&

SHORT TERM...Shimon
LONG TERM...07
AVIATION...Smith
Hazardous weather outlook, Feb 13, 3:52 PM CST, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
352 PM CST FRI FEB 13 2015

ILZ027>031-036>038-040>057-061>063-066>068-071>073-141200-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
352 PM CST FRI FEB 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER SURGE OF BITTERLY COLD AIR IS EXPECTED THIS WEEKEND.
WIND-CHILL VALUES WILL DROP BELOW ZERO SATURDAY NIGHT INTO SUNDAY
MORNING...WITH READINGS AS LOW AS 15 TO 20 BELOW ZERO POSSIBLE
ALONG AND NORTH OF THE I-74 CORRIDOR.

A STORM SYSTEM PASSING BY TO THE SOUTH OF ILLINOIS SUNDAY NIGHT
INTO MONDAY COULD BRING LIGHT SNOW TO PORTIONS OF CENTRAL AND
SOUTHEAST ILLINOIS. THERE REMAINS A WIDE RANGE OF MODEL SOLUTIONS
WITH THAT STORM...SO FORECAST CONFIDENCE REMAINS LOW AT THIS TIME.
STAY TUNED TO FUTURE FORECASTS FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

BARNES

Nearby

Wind Chill Advisories in Illinois, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.